# SDR P5CA2021111300420

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,315 hours
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

INFO ONLY RT ENG OIL LEVEL 11 QTS @ FL370. ON GRD 16 QTS.( INFO NOTED BY MX. LT & RT ENGS SVC'D WITH 3 QTS EACH AMM 12-13-01 REFS. NIL EXT LKS NOTED IAW AMM 79-00-00.  BOTH OK FOR SVC. )
